# SDR SWAA2023021699319

- Difficulty date: February 5, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 44,833 hours, 27,250 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 551FB HAS A L SHAPED BRACKET CRACKED AT FWD O/B.<[01] REMOVED BRACKET CRACKED AT FWD O/B ACCESS PANEL 551FB AS PER BOEING 737-700SRM 51-40-02-0G-0;[02] ADDING TO STEP 1. REMOVED CRACKED BRACKET (P/N: 287A9152-53) AT FWD O/B ACCESS PANEL 551FB AS PER BOEING 737-700SRM 51-40-02-0G-0;[03] VERIFIED STEP#1 & #2 AS ACCOMPLISHED..;[04] OK TO INSTALL NEW BRACKET.;[05] INSTALLED NEW BRACKET P/N 287A9152-23 AS PER B737-700 SRM 51-=40-02-0G-0.;[06] VERIFIED STEP 5
